programmingOnAdderall

Members
  • Content count

    2
  • Joined

  • Last visited

Community Reputation

3 Neutral

About programmingOnAdderall

  • Rank
    Newbie
  1. Thanks for the advice, I'll try to stop cold turkey and work on improving myself rather than using a pill to do it for me. Adderall is a powerful drug, I can see how damaging and addictive it could be. Thanks for your support, and good luck to you too.
  2. Reading some of the stories and posts on the forum makes me feel a little insecure for posting at all. You are all incredibly strong for being able to pull away from Adderall after many years of using, whereas my history with Adderall is very short, yet I already feel run down and broken as a person because of it. I am lucky, as I've only been taking Adderall since January. (Roughly 3 months), but I've increased my dosages very quickly. (Started with 15mg once or twice a week, now taking upwards of 45 mg, and today 90mg 2-3 times per week). I've lost that initial euphoric and focused feeling and I've been chasing it since. Sadly, and obviously, I've started seeing side effects I've read about: horrible exhaustion, depression, irritable bowels, difficulty concentrating, anger and irritability, feeling mentally sluggish and incompetent, headaches/body aches, etc. I tell myself every day "I'm not going to take it today", but when it's one of my planned Adderall days, I feel like I can't even help myself as I take one after the other after the other. I feel like my freedom of choice has been stolen, and as I'm taking the pills I'm just thinking: "What the hell, who cares?", and I'm not able to stop myself. A big wake up call was this week after taking Adderall in the morning, I got a horrible nose bleed around 6pm. I was bleeding everywhere and it took almost 25 minutes to stop, which was very out of the norm. I was working on a group project at school and had to try working on it while stopping a bloody nose. I also had horrible headaches and body aches for the rest of the night and the next day. I've never experienced an event like that before Adderall. I really want to taper off of it, but I feel like I need some support as I've tried unsuccessfully for the past month to stop taking it. I want to feel like myself again and regain my ability to focus and get work done without having to take a pill, and I feel that I'm slipping into this addiction that's unsustainable and is a threat to my future. I'm 21. Does anyone have some advice for me? Should I taper off it slowly, or go cold turkey and throw out my current prescription? Thanks in advance, and cheers.